Vol. 92, No. 1, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
The symplectic group over a ring with one in its stable range

Bessie Hershberger Kirkwood and Bernard Robert McDonald

Vol. 92 (1981), No. 1, 111–125
Abstract

In this paper we determine the transitivity properties, generators and commutator subgroups of the symplectic group and its congruence subgroups over a commutative ring having one in its stable range and 2 a unit.

Mathematical Subject Classification 2000
Primary: 20H25
Secondary: 10C30
Milestones
Received: 6 December 1979
Revised: 14 May 1980
Published: 1 January 1981
Authors
Bessie Hershberger Kirkwood
Bernard Robert McDonald